# SDR GTIA2024080938296

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 15,046 hours, 6,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS "DIRTY SOCKS" SMELL DURING APP (3000-2000 FEET), BOTH PACKS RUNNING, APU OFF, RAINING-PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00. NO ODOR MOTED. AC OK FOR SERVICE. MOC #69085
